Vancomycin for C-Diff

Posted by terridrag @terridrag, Jan 23, 2019

Getting very frustrated one more day on vancomycin and still having stomach pain extreme bloating and lots of rumbling in my belly I pray that it’s caused by the meds I am taking 3 Florastor a day I’m so over this I quit smoking 6 months ago I figured I would be healthier 😩

How long have you been taking Vancomycin ?

REPLY

Today is 12 days

REPLY
@terridrag

Today is 12 days

Jump to this post

Thanks for the answer , I'm sort of having the same problems after a week.

REPLY

Looks like it’s the meds definitely is a rough one I immediately get a headache too after I take it

REPLY

Hi @terridrag @gfpp,

I wanted to let you know that I changed the title of this discussion so that it reflects the discussion topic a bit more. I’m also hoping that others can see the discussion at a glance, and can join in here. The new title is – “Vancomycin for C-diff”

I’d like to invite @sandyabbey @sandyrb @denisemarys @serenityva to join this discussion as they’ve also shared their experiences with taking Vancomycin for C diff.

REPLY
Please login or register to post a reply.